Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Stability of two-dimensional parallel flows for three-dimensional disturbances


Author: Chia-Shun Yih
Journal: Quart. Appl. Math. 12 (1955), 434-435
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/65330
MathSciNet review: 65330
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/65330
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society